# SDR TSAA0326199

- Difficulty date: December 9, 2003
- Submitted: January 13, 2004
- Operation: Air carrier
- Aircraft: N808AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23445
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Part number: 356044400
- Condition: Failed
- Location: Mlg Ww
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY 25 MILES FROM HNL, A WHEEL WELL FIRE LIGHT CAME ON.  DEFER IAW MEL 26-4, SYSTEM DEACTIVATED IAW MEL.  PLACARDS INSTALLED.  REMOVED AND REPLACED WHEEL WELL FIRE AND OVERHEAT ELEMENT.  OPS CHECK OK.  PLACARD REMOVED FROM AIRCRAFT AND LOGBOOK.  AIRCRAFT RETURNED TO SERVICE.  (M)
